Hyers-Ulam-Rassias stability of a system of first order linear recurrences
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 841-849
Published online December 1, 2007
Mingyong Xu
Sichuan University
Abstract : In this paper we discuss the Hyers-Ulam-Rassias stability of a system of first order linear recurrences with variable coefficients in Banach spaces. The concept of the Hyers-Ulam-Rassias stability originated from Th. M. Rassias' stability theorem that appeared in his paper: On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. {\bf 72} (1978), 297--300. As an application, the Hyers-Ulam-Rassias stability of a $p$-order linear recurrence with variable coefficients is proved.
Keywords : Hyers-Ulam-Rassias stability, linear recurrence, sequence, product space
MSC numbers : 39B82
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd